Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hey Guys, 

I’ve had acne for many years and I just switched my skin routine and started using Cerave foaming face wash and moisturiser and Adapalene and I’ve been using it for about 10 weeks Now.
 

I’m not kidding you when I say my acne is so bad now (cystic, itchy, tight etc) surely this isn’t purging? I’m wondering if I’m reacting to one of these products, my skin had never been this bad! Anyone got any advice or had a similar experience? 

Link to post
Share on other sites

I use the Cera ve hydradating wash and adapelene with no side effects. Ask the risk of the obvious can you stop using one for a week and see what happens.  If it doesn’t help stop the other. 

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×